# SDR R61A2022120900773

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 38,591 hours, 29,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frms93-95 S29l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - REAR FUSELAGE EXTERNAL LOWER SKIN HAS 2 EACH GOUGES AT FRAME 93-95 STRINGER 29R- 29L.  PERFORMED PERMANENT REPAIR ON REAR FUSELAGE EXTERNAL LOWER SKIN BETWEEN FR 92-95 STGR 29L-29R. REF EMB SRM 53-30-01/REPAIR 13P.
